Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I am feeling fast heartbeats, Dizziness, and stomach aches

I am 13 years old (almost 14) and when I'm worried about something bad happens randomly, my heart will start besting really fast, i get dizzy, and my stomach starts getting queasy.
Asked On : Tue, 20 Apr 2010
Answers:  3 Views:  850
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
WELCOME TO HCM
HEART ALWAYS GIVES RESPONSE TO WORRIES,IT IS NORMAL IF IT IS RECURRENT AND ASSOCIATED WITH OTHER SYMPTOMS THAN CONSULT PSYCHIATRIST TO RELIEVE YOUR PROBLEMS.
DO YOGA,MEDITATION IT WILL HELP A LOT.CONCENTRATE YOUR MIND THINK AND TRY TO BE POSITIVE.......
Answered: Wed, 9 Nov 2011
I find this answer helpful
  Anonymous's Response
I have been having the same thing (I am 16), and the doctor gave me some Ativan (Lorazepam) for anxiety, and it really helped me a lot.
Answered: Tue, 18 Jan 2011
  User's Response

My 10 year old experiences the same symtoms. Her doc ran local tests, but is sending to a Cardiaoligist to check further since she didn't find anything.

Answered: Tue, 20 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor